File
Title Transcription
M クウカン ト Σ クウカン ノアル イッパンカ ニツイテ
Title Alternative
On Some Generalizations of M-spaces and Σ-spaces
Authors
Publisher
鳥取大学教育学部
Content Type
Departmental Bulletin Paper
ISSN
0371-5965
NCID
AN00174585
Journal Title
鳥取大学教育学部研究報告. 自然科学
Current Journal Title
鳥取大学教育学部研究報告. 自然科学
Volume
24
Issue
2
Start Page
71
End Page
80
Published Date
1973-12
Text Version
Publisher
Citation
鳥取大学教育学部研究報告. 自然科学. 1973, 24(2), 71-80
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
English